Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Note on aerodynamic heating with a variable surface temperature

Author: A. E. Bryson
Journal: Quart. Appl. Math. 10 (1952), 273-275
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/49749
MathSciNet review: 49749
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X

Additional Information

DOI: https://doi.org/10.1090/qam/49749
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society